# SDR HYIA401TJ REV 1

- Difficulty date: May 12, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N401TJ
- Make and model: Cessna 402C
- Aircraft serial: 402C0109
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: KG102060001500
- Part serial: 10477
- Condition: Unreliable
- Location: Directional
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

IFR CONDITION, CREW REPORTED HORIZONTAL SITUATION INDICATOR UNRELIABLE IN SLAVE AND UN-SLAVED MODE.  CREW ELECTED TO RETURN, LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED KG-102 REMOTE GYRO.  SYSTEM CHECKED OK.  RELEASED BACK TO SERVICE.
